# SDR REXA2015122801257

- Difficulty date: December 18, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,429 hours, 17,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT, REAR PRESS BULKHEAD VERTICAL STIFFENER LOW ER CLIP IS CRACKED FS 621, STRINGER 25A LT.  R & R AFT PRESS BULKHEAD, VERTICAL STIFFENER LOWER CLIP AT FS 621, STRINGER 25A LT IAW SRM 51-42-21.
